# SDR UALA2011070103228

- Difficulty date: June 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 60,056 hours, 22,139 cycles
- Engine: Iae V2527A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 422082400
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM ELAC 1 AND 2 FAULT.  ACP'D TSM AND FOUND ELAC 1 & SEC 1 SERVO MOTOR NOT WORKING.  REPLACED PITCH TRIM ACT ON THS PER AMM, TESTS OKAY PER AMM.  ACCOMPLISHED CAT III TEST PER AMM, CHECKS OKAY.
